# SDR AALA20121127010

- Difficulty date: November 26, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N837NN
- Make and model: Boeing 737823
- Aircraft serial: 30908
- Aircraft time: 8,218 hours, 3,188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUR LIGHTS UNDER RIGHT BINS AFT OF THE EMERGENCY EXIT ROWS INOPERATIVE.  REPLACED EMERGENCY LIGHT CHARGER/BATTERY PACK M1671.  OPS CHECK NORMAL.
